Skip to main content

Modes of Ectoparasite Reinfestations of Deer Mice (Peromyscus maniculatus ).

Dates

Publication Year
1980
Publication Date
1980

Citation

A Glicken, and RG Schwab, Modes of Ectoparasite Reinfestations of Deer Mice (Peromyscus maniculatus ).: Journal of Wildlife Diseases [J. WILDL. DIS.], vol. 16, no. 4, pp. 577-586, 1980.

Contacts

Author :
A Glicken, RG Schwab

Attached Files

Click on title to download individual files attached to this item.

csa_1778.xml 1.79 KB application/xml

Rights

This metadata record is the intellectual property of CSA/ProQuest, and was licensed for use under a contract with the USGS to support scientific research and understanding. As such, this copyrighted material should not be electronically reproduced or shared outside of ScienceBase.

Additional Information

Identifiers

Type Scheme Key
ID CSA 1778
ISSN CSA 0090-3558
Accession Number CSA 0187072

Citation Extension

citationTypeJournal Article
journalJournal of Wildlife Diseases [J. WILDL. DIS.], vol. 16, no. 4, pp. 577-586, 1980
languageEnglish

Item Actions

View Item as ...

Save Item as ...

View Item...